Alert archive / Oklahoma / Flash Flood Warnings in 2016
Flash Flood Warning 76, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jun 23, 2016, 11:56 PM CDT for Kay County, Oklahoma. It was in force for 9 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2016, 11:56 PM CDT (04:56 UTC)
- Expired
- Jun 24, 2016, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Kay County, OK
The radar
The Wichita radar (KICT), 93 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 12:00 AM CDT | FLASH FLOOD | 1 W Newkirk, OK | WATER COVERING PECKHAM ROAD. |
| Jun 24, 3:11 AM CDT | FLASH FLOOD | 3 N Newkirk, OK | PICKUP TRUCK WASHED OFF US HWY 77 BY HIGH WATER. REPORTED BY OHP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2424 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1584 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted.
808
WGUS54 KOUN 240456
FFWOUN
OKC071-240800-
/O.NEW.KOUN.FF.W.0076.160624T0456Z-160624T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1156 PM CDT THU JUN 23 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL KAY COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 300 AM CDT
* AT 1155 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN NEAR NEWKIRK AND CHILOCCO. NEARLY 4 INCHES OF RAIN HAVE
ALREADY FALLEN AND ADDITIONAL RAINFALL OF UP TO 1 TO 2 INCHES IS
EXPECTED OVER THE NEXT HOUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PONCA CITY...NEWKIRK...KILDARE AND CHILOCCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND... DONT DROWN.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3684 9695 3673 9708 3688 9715 3700 9713
3700 9695
$$
034 follow-up statements
706
WGUS74 KOUN 240537
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1237 AM CDT FRI JUN 24 2016
OKC071-240800-
/O.CON.KOUN.FF.W.0076.000000T0000Z-160624T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAY OK-
1237 AM CDT FRI JUN 24 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
NORTH CENTRAL KAY COUNTY...
AT 1236 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. OVER THREE INCHES OF RAIN HAVE
FALLEN IN THE PAST HOUR IN AND AROUND NEWKIRK. ADDITIONAL RAINFALL
IS ALSO EXPECTED. DANGEROUS FLASH FLOODING IS LIKELY ALREADY
OCCURRING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEWKIRK...KILDARE AND CHILOCCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3684 9695 3673 9708 3688 9715 3700 9713
3700 9695
$$
03554
WGUS54 KOUN 240728
FFWOUN
OKC071-241100-
/O.EXT.KOUN.FF.W.0076.000000T0000Z-160624T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
228 AM CDT FRI JUN 24 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL KAY COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 600 AM CDT
* AT 225 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
VERY HEAVY RAIN NEAR NEWKIRK. OVER 4 INCHES OF RAIN HAVE ALREADY
FALLEN AND ADDITIONAL RAINFALL OF UP TO 2 TO 3 INCHES WILL
BE POSSIBLE THROUGH THE EARLY MORNING HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PONCA CITY...NEWKIRK...KILDARE AND CHILOCCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND... DONT DROWN.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3684 9695 3673 9708 3688 9715 3700 9713
3700 9695
$$
03851
WGUS54 KOUN 241053
FFWOUN
OKC071-241400-
/O.EXT.KOUN.FF.W.0076.000000T0000Z-160624T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
553 AM CDT FRI JUN 24 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL KAY COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 900 AM CDT
* AT 551 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN OVER NORTHERN KAY COUNTY. OVER 6 INCHES OF RAIN HAVE
FALLEN AND ADDITIONAL RAINFALL OF UP TO ONE INCH IS EXPECTED OVER
THE NEXT HOUR OR TWO.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PONCA CITY...NEWKIRK...KILDARE AND CHILOCCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND... DONT DROWN.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3684 9695 3673 9708 3688 9715 3700 9713
3700 9695
$$
03797
WGUS74 KOUN 241353
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
853 AM CDT FRI JUN 24 2016
OKC071-241403-
/O.EXP.KOUN.FF.W.0076.000000T0000Z-160624T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAY OK-
853 AM CDT FRI JUN 24 2016
...THE FLASH FLOOD WARNING FOR NORTH CENTRAL KAY COUNTY WILL EXPIRE
AT 900 AM CDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 3684 9695 3673 9708 3688 9715 3700 9713
3700 9695
$$
MAHALEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 9:40 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 23, 9:40 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Norman OK 940 PM CDT THU JUN 23 2016 .DISCUSSION... A lone thunderstorm remains this evening, a few miles south of Enid. This storm has weakened over the past 15 minutes and may dissipate completely. However, an outflow boundary is draped across northern Oklahoma roughly from Tulsa to Enid and Woodward. The boundary is rather shallow per KVNX, but may help with additional shower and thunderstorm develop later tonight/overnight as a low level jet increases. Other storms remain over the higher terrain and these storms may reach northwest Oklahoma during the overnight hours. Unsure on the overall coverage of precipitation, so plan to keep pops around 30 percent. The stronger storms will be capable of gusty winds to 50 mph, heavy rainfall (PWATS are rather high) and perhaps small hail. && .PREV DISCUSSION... /issued 619 PM CDT THU JUN 23 2016/ DISCUSSION... The 24/00Z TAF discussion is below. AVIATION... Generally expect VFR conditions to continue through the TAF period. Otherwise, expect the remnant outflow boundary across northern Oklahoma to lift northward this evening/overnight, which should veer the winds back to the southeast across KGAG/KWWR/KPNC. There is an outside possibility for storms to approach KGAG and KWWR from the west overnight; however, confidence is too low to include in TAFS. Elsewhere, southerly winds are expect to become gusty once again tomorrow afternoon. Mahale PREV DISCUSSION... /issued 405 PM CDT THU JUN 23 2016/ DISCUSSION... A remnant mesoscale convective vortex (MCV) continues to progress eastward across southern Kansas. Showers and storms will remain possible across north central Oklahoma near the MCV and any associated outflow boundaries through the afternoon/early evening. MLCAPE around 2500 J/kg will allow for some severe hail threat, but relatively weak mid-level lapse rates and 0-6 km shear should limit the magnitude of any hailstones. Downdraft CAPE over 1500 J/kg will result in wet downburst potential as any intense reflectivity cores collapse. Showers and storms also are developing across eastern Colorado and New Mexico. Several convective-allowing models suggest these storms could approach northwest Oklahoma later tonight into tomorrow morning. On Saturday, a cold front is expected to become quasi-stationary across western Kansas and the Oklahoma/Texas panhandles. Remnant showers and storms that develop along this boundary may approach northwest Oklahoma late Sunday. Any effective boundary from these storms may serve as a potential focal point for storms on Sunday. The greatest threat will be across northern Oklahoma. Monday and beyond, the mid-level ridge is expected to shift to the west. This should allow weak short waves, backdoor colds fronts, and/or MCS to affect the Southern Plains. The greatest QPF signal on both the GFS and ECMWF is across the northeast; however, there is quite a bit of uncertainty as storm chances likely will be driven by the previous day's convection and any remnant features (such as outflow boundaries and MCVs). The bottom line is temperatures should be at least slightly cooler with a daily chance of showers and storms through next week. Mahale && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 75 95 73 95 / 10 0 0 0 Hobart OK 75 96 74 97 / 10 0 0 0 Wichita Falls TX 75 96 75 97 / 0 0 0 0 Gage OK 73 98 73 98 / 30 20 10 10 Ponca City OK 75 96 75 97 / 30 10 0 0 Durant OK 74 93 74 93 / 0 0 0 0 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. &&
Hazardous weather outlook, Jun 23, 7:15 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 715 PM CDT THU JUN 23 2016 OKZ004>048-050>052-TXZ083>090-241000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 715 PM CDT THU JUN 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... SCATTERED SHOWERS AND THUNDERSTORMS MAY MOVE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THIS EVENING...REACHING NORTHWESTERN OKLAHOMA MAINLY AFTER MIDNIGHT. OTHER WIDELY SCATTERED THUNDERSTORMS MAY FORM IN NORTHERN OKLAHOMA AND SOUTHERN KANSAS ALONG AND NORTH OF AN OUTFLOW BOUNDARY. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS OVER 45 MPH AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .HEAT... AFTERNOON HEAT INDEX VALUES WILL REACH 95 TO 105 ACROSS MUCH OF THE AREA FRIDAY THROUGH MONDAY. .THUNDERSTORMS... THUNDERSTORM CHANCES RETURN SUNDAY AND CONTINUE THROUGH WEDNESDAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Jun 23, 9:08 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 908 PM CDT THU JUN 23 2016 OKZ012-240230- GARFIELD OK- 908 PM CDT THU JUN 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARFIELD COUNTY UNTIL 930 PM CDT... AT 907 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF DRUMMOND...MOVING NORTH AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... ENID...WAUKOMIS...DRUMMOND AND VANCE AIR FORCE BASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3636 9786 3617 9792 3617 9809 3637 9810 TIME...MOT...LOC 0207Z 181DEG 9KT 3622 9803 11
Special weather statement, Jun 23, 9:29 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 929 PM CDT THU JUN 23 2016 OKZ012-240245- GARFIELD OK- 929 PM CDT THU JUN 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARFIELD COUNTY UNTIL 945 PM CDT... AT 927 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DRUMMOND... MOVING NORTH AT 10 MPH. HAZARDS INCLUDE... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... ENID...WAUKOMIS...LAHOMA...DRUMMOND AND VANCE AIR FORCE BASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. && LAT...LON 3617 9792 3617 9807 3640 9810 3637 9787 TIME...MOT...LOC 0227Z 181DEG 8KT 3625 9802 11
Special weather statement, Jun 23, 10:44 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1044 PM CDT THU JUN 23 2016
OKZ008-240430-
KAY OK-
1044 PM CDT THU JUN 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KAY COUNTY UNTIL
1130 PM CDT...
AT 1042 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHILOCCO...
MOVING SOUTHEAST AT 10 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
PONCA CITY...NEWKIRK...KAW CITY...KILDARE...KAW LAKE...
HARDY AND CHILOCCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
IF ON OR NEAR KAW LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3678 9675 3678 9679 3677 9679 3677 9682
3675 9682 3674 9683 3675 9687 3675 9689
3668 9693 3669 9700 3699 9717 3700 9715
3700 9675
TIME...MOT...LOC 0342Z 318DEG 9KT 3696 9705
11Special weather statement, Jun 23, 11:34 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1134 PM CDT THU JUN 23 2016
OKZ008-240500-
KAY OK-
1134 PM CDT THU JUN 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KAY COUNTY UNTIL
MIDNIGHT CDT...
AT 1132 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NEWKIRK...
MOVING SOUTHEAST AT 25 MPH.
HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...
SOME FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3678 9675 3678 9679 3677 9679 3677 9682
3674 9683 3675 9687 3675 9689 3668 9693
3669 9702 3670 9703 3669 9705 3700 9723
3700 9675
TIME...MOT...LOC 0432Z 324DEG 20KT 3686 9704
SIXThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 9:08 PM CDT | Special Weather Statement | OUN | Garfield | 22 min |
| Jun 23, 9:29 PM CDT | Special Weather Statement | OUN | Garfield | 16 min |
| Jun 23, 10:44 PM CDT | Special Weather Statement | OUN | Kay | 46 min |
| Jun 23, 11:25 PM CDT | Areal Flood Advisory | OUN | Kay | 110 min |
| Jun 23, 11:34 PM CDT | Special Weather Statement | OUN | Kay | 26 min |
| Jun 23, 11:45 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 45 min |
| Jun 24, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 48 min |
| Jun 24, 2:08 AM CDT | Special Weather Statement | OUN | Kay | 37 min |
| Jun 24, 2:30 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 45 min |
| Jun 24, 3:08 AM CDT | Flash Flood Warning | OUN | Kay | 3 hr |
| Jun 24, 5:23 AM CDT | Areal Flood Advisory | OUN | Grant, Kay | 3 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.